MathSciNet Relay Station
MathSciNet bibliographic data
MR2644377 (2011d:35350) 35P25 (47A55 47F05)
Bony, Jean-François; Häfner, Dietrich Low frequency resolvent estimates for long range perturbations of the Euclidean Laplacian. Math. Res. Lett. 17 (2010), no. 2, 303–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement